# SDR FJT07128741

- Difficulty date: December 18, 2007
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N874CP
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Engine: Garrtt TPE331*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, APPROX 1HR OUT, THE LT HYD PUMP BEGAN CAVITATING.  VERIFIED LT HYD PUMP PRESSURE WAS AT 1500 PSI.  CLOSED LT HYD LP COCK.  APPROX 20 MIN LATER THE RT HYD PUMP PRESSURE DROPPED TO -0- ALONG WITH A CAVITATION.  CLOSED RT HYD LP COCK.  BEFORE LANDING, SELECTED GEAR DOWN EMERGENCY EXTEND AND HAND PUMPED GEAR DOWN.  EXTENDED FLAPS USING EMERGENCY EXTENSION AND HAND PUMPED FLAPS.  ACFT LANDED WITHOUT FURTHER EVENT.  ACFT WAS SHUTDOWN AFTER LANDING ROLL OUT AND TOWED TO PARKING.  INSP FOUND THE PRESSURE HOSE COMING FROM THE LT HYD PUMP DEFECTIVE.  REPLACED LT HYD PRESSURE CASE RETURN AND SUPPLY HOSES.  REPLACED BOTH PUMP PRESSURE CHECK VALVES.  REPLACED BOTH HYD PUMP CASE RETURN CHECK VALVES.  REPLACED BOTH HYD PUMPS.  COMPLIED WITH ALL BLEEDS AND FUNCTIONAL CHECKS.  NO LEAKS NOTED.  ACFT RETURNED TO SERVICE.
